| Model Number |
H74939171070410 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in the moderately tortuous and non-calcified vessel in the aorta.A 7.0 x 40, 135cm mustang balloon catheter was advanced for dilatation.During the third inflation at 15 atmospheres for 30 seconds, the balloon ruptured and was completely vertically separated.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.